Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 3–11 (Mi mz8019)  

This article is cited in 7 scientific papers (total in 7 papers)

Torsion of Abelian varieties of finite characteristic

Yu. G. Zarhin

Research computer Centre of USSR Academy of Sciences

Abstract: The finiteness of the torsion of Abelian varieties with a complete real field of endomorphisms in the maximal Abelian extension of the field of definition is proven. This assertion is formally deduced from the finiteness hypothesis for isogenic Abelian varieties, proven for characteristic $p>2$. The structure is studied of the Lie algebra of Galois groups acting in a Tate module; in particular, for fields of characteristic greater than two there is proven one-dimensionality of the center of the Lie algebra.

Full text: PDF file (660 kB)

English version:
Mathematical Notes, 1977, 22:1, 493–498

Bibliographic databases:

UDC: 512
Received: 12.04.1976

Citation: Yu. G. Zarhin, “Torsion of Abelian varieties of finite characteristic”, Mat. Zametki, 22:1 (1977), 3–11; Math. Notes, 22:1 (1977), 493–498

Citation in format AMSBIB
\Bibitem{Zar77}
\by Yu.~G.~Zarhin
\paper Torsion of Abelian varieties of finite characteristic
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/mz8019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=453757}
\zmath{https://zbmath.org/?q=an:0355.14018}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 493--498
\crossref{https://doi.org/10.1007/BF01147687}


Linking options:
  • http://mi.mathnet.ru/eng/mz8019
  • http://mi.mathnet.ru/eng/mz/v22/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Zarhin, “Abelian varieties, $l$-adic representations and $\mathrm{SL}_2$”, Math. USSR-Izv., 14:2 (1980), 275–288  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. G. Zarhin, “Weights of simple Lie algebras in the cohomology of algebraic varieties”, Math. USSR-Izv., 24:2 (1985), 245–281  mathnet  crossref  mathscinet  zmath
    3. S. G. Tankeev, “Cycles on simple Abelian varieties of prime dimension over number fields”, Math. USSR-Izv., 31:3 (1988), 527–540  mathnet  crossref  mathscinet  zmath
    4. S. G. Tankeev, “K3 surfaces over number fields and $l$-adic representations”, Math. USSR-Izv., 33:3 (1989), 575–595  mathnet  crossref  mathscinet  zmath
    5. Izv. Math., 60:2 (1996), 379–389  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Yu. G. Zarhin, “Very simple 2-adic representations and hyperelliptic Jacobians”, Mosc. Math. J., 2:2 (2002), 403–431  mathnet  crossref  mathscinet  zmath  elib
    7. Yu. G. Zarhin, “Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras”, Sb. Math., 201:12 (2010), 1801–1810  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021